Alert archive / New Mexico / Flash Flood Warnings in 2023
Flash Flood Warning 64, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jun 6, 2023, 1:29 PM MDT for Mora County, San Miguel County, Taos County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2023, 1:29 PM MDT (19:29 UTC)
- Expired
- Jun 6, 2023, 4:30 PM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Mora County, NM, San Miguel County, NM, Taos County, NM
The radar
The Albuquerque radar (KABX), 160 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.5 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1589 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
091
WGUS55 KABQ 061929
FFWABQ
NMC033-047-055-062230-
/O.NEW.KABQ.FF.W.0064.230606T1929Z-230606T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
129 PM MDT Tue Jun 6 2023
The National Weather Service in Albuquerque has issued a
* Flash Flood Warning for...
The Hermits Peak Calf Canyon Burn Scar in...
South Central Taos County in north central New Mexico...
Western Mora County in northeastern New Mexico...
Northwestern San Miguel County in northeastern New Mexico...
* Until 430 PM MDT.
* At 129 PM MDT, Doppler radar indicated thunderstorms moving slowly
southeast with heavy rainfall over the Hermits Peak Calf Canyon
Burn Scar. Between 0.25 and 0.5 inches of rain have fallen.
Additional rainfall amounts up to 1 inch are possible in the
warned area. Flash flooding is ongoing or expected to begin
shortly.
Excessive rainfall over the burn scar will impact Manuelitas Creek,
Sapello River, Coyote Creek and Mora River. The debris flow can
consist of rock, mud, vegetation and other loose materials.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding in and around the Hermits
Peak Calf Canyon Burn Scar.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of areas in and around
the Hermits Peak Calf Canyon Burn Scar.
* Some locations that will experience flash flooding include...
Mora, Ledoux, Morphy Lake State Park, Cleveland, Tierra Monte, La
Cueva, Holman, Gascon, Sapello, Chacon, South Carmen, Monte
Aplanado, Luceros, Rainsville, Rociada, Manuelitas, Golondrinas,
El Turquillo and Guadalupita.
This includes the following highways...
State Road 94 between Mile Markers 1 and 18.
State Road 518 between Mile Markers 9 and 47.
State Road 121 between Mile Markers 0 and 8.
State Road 283 near Mile Marker 13.
State Road 276 between Mile Markers 0 and 5.
State Road 266 between Mile Markers 0 and 6.
State Road 434 between Mile Markers 0 and 14.
State Road 105 between Mile Markers 0 and 9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Runoff from rainfall will cause elevated water levels within
vulnerable drainages in and downstream of the Hermits Peak Calf
Canyon Burn Scar.
Do not camp along streams and rivers. Remain alert when hiking in
steep, narrow canyons. Know where you are relative to low spots and
drainages.
This is a life threatening situation. Heavy rainfall will cause
extensive and severe flash flooding of creeks, streams and ditches
in the Hermits Peak Calf Canyon Burn Scar. Severe debris flows can
also be anticipated across roads. Roads and driveways may be washed
away in places. If you encounter flood waters, climb to safety.
&&
LAT...LON 3602 10555 3612 10556 3611 10546 3617 10543
3618 10536 3617 10537 3619 10528 3614 10522
3606 10521 3589 10514 3578 10510 3573 10517
3573 10529 3574 10535 3574 10542 3579 10545
3582 10555 3598 10549
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MA/BG1 follow-up statement
782
WGUS75 KABQ 062112
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
312 PM MDT Tue Jun 6 2023
NMC033-047-055-062230-
/O.CON.KABQ.FF.W.0064.000000T0000Z-230606T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mora NM-San Miguel NM-Taos NM-
312 PM MDT Tue Jun 6 2023
...FLASH FLOOD WARNING FOR THE HERMITS PEAK CALF CANYON BURN SCAR
REMAINS IN EFFECT UNTIL 430 PM MDT THIS AFTERNOON FOR SOUTH CENTRAL
TAOS, WESTERN MORA AND NORTHWESTERN SAN MIGUEL COUNTIES...
At 312 PM MDT, Doppler radar indicated thunderstorms drifting
southeast with heavy rainfall over parts of the Hermits Peak Calf
Canyon Burn Scar. Between 0.75 and 1.25 inches of rain have fallen
in the area from near Ledoux to Carmen, Tierra Monte, and Sapello.
Additional rainfall amounts up to 0.5 inches are possible in the
warned area. Flash flooding is ongoing or expected to begin shortly.
Excessive rainfall over the burn scar will impact Manuelitas Creek,
Sapello River, Coyote Creek and Mora River. The debris flow can
consist of rock, mud, vegetation and other loose materials.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding in and around the Hermits Peak Calf
Canyon Burn Scar.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of areas in and around
the Hermits Peak Calf Canyon Burn Scar.
Some locations that will experience flash flooding include...
Mora, Ledoux, Morphy Lake State Park, Cleveland, Tierra Monte, La
Cueva, Holman, Gascon, Sapello, Chacon, South Carmen, Monte
Aplanado, Luceros, Rainsville, Rociada, Manuelitas, Golondrinas,
El Turquillo and Guadalupita.
This includes the following highways...
State Road 94 between Mile Markers 1 and 18.
State Road 518 between Mile Markers 9 and 47.
State Road 121 between Mile Markers 0 and 8.
State Road 283 near Mile Marker 13.
State Road 276 between Mile Markers 0 and 5.
State Road 266 between Mile Markers 0 and 6.
State Road 434 between Mile Markers 0 and 15.
State Road 105 between Mile Markers 0 and 9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Runoff from rainfall will cause elevated water levels within
vulnerable drainages in and downstream of the Hermits Peak Calf
Canyon Burn Scar.
Do not camp along streams and rivers. Remain alert when hiking in
steep, narrow canyons. Know where you are relative to low spots and
drainages.
This is a life threatening situation. Heavy rainfall will cause
extensive and severe flash flooding of creeks, streams and ditches
in the Hermits Peak Calf Canyon Burn Scar. Severe debris flows can
also be anticipated across roads. Roads and driveways may be washed
away in places. If you encounter flood waters, climb to safety.
&&
LAT...LON 3602 10555 3612 10556 3611 10546 3617 10543
3618 10536 3617 10537 3619 10528 3614 10522
3606 10521 3589 10514 3578 10510 3573 10517
3573 10529 3574 10535 3574 10542 3579 10545
3582 10555 3598 10549
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
GuyerWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jun 6, 11:51 AM MDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jun 6, 11:51 AM MDT, 1 hour 38 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1151 AM MDT Tue Jun 6 2023 ...New UPDATE, AVIATION... .UPDATE... Issued at 1137 AM MDT Tue Jun 6 2023 The Flash Flood Watch was extended through 07/0600UTC to account for prolonged (or a late second round) thunderstorm activity that high resolution CAMs and the HREF are indicating for tonight. && .SYNOPSIS... Issued at 305 AM MDT Tue Jun 6 2023 There will be an uptick in the coverage of thunderstorms and rainfall intensity today into Wednesday with moderate to locally heavy rainfall possible which could lead to flash flooding. Isolated strong to severe thunderstorms are also possible, mainly along and east of the central mountain chain. Drier air makes significant progress over most of the region Thursday through the weekend, but moisture will hold out over northeast New Mexico where thunderstorms will be possible each day. Despite the drier air, high temperatures will remain several degrees below normal for early June. && .SHORT TERM... (Today through Wednesday) Issued at 305 AM MDT Tue Jun 6 2023 Some low clouds and/or fog remain possible this morning along and east of the Central Mountain Chain, then another active day is in store. Storms across eastern NM last evening has again pushed an east wind through the gaps of the Central Mountain Chain to at least the ContDvd, which has yet again reinvigorated the low level moisture west of the Central Mountain Chain. Another round of relatively slow moving thunderstorms are expected today, aided a bit by a weak wave crossing NM from west to east. Activity will likely initiate shortly before noon across the high terrain, but will quickly expand through the afternoon. Outflow boundary collisions will help bring storms to the lower elevations, including the Rio Grande Valley. In fact, there are better chances for precipitation in the RGV, including the ABQ Metro, today than there was yesterday. The stronger storms will be capable of producing very heavy rainfall, as well as up to quarter size hail and, of course, gusty winds. The lack of shear due to upper level ridging aloft will keep storms rather unorganized, but a few severe storms are not out of the question. The biggest concern, similar to previous days, will be burn scar flash flooding. A Flood Watch remains in effect for the HPCC, Cerro Pelado and McBride burn scars. Though storm intensity should wane after sunset, storms will likely persist across portions of central and especially eastern NM well into the overnight hours. On Wednesday, the upper low that has been churning near the CA coast will inch eastward toward Las Vegas, NV. This will send a dry slot over western NM, thereby limiting convection considerably compared to today. Storms remain expected across the Central Mountain Chain and portions of eastern NM. A few storms across eastern NM may be severe and concern for burn scar flash flooding will persist (though storm motions should be somewhat faster than today). Nonetheless, Wednesday should be the beginning of a downward trend of storm coverage. The greatest concern for heavy rainfall, hail and gusty winds will be across the northeast and southeast plains. && .LONG TERM... (Wednesday night through Monday) Issued at 305 AM MDT Tue Jun 6 2023 Drier air will continue to progress over northern and central NM Wednesday night with northeast and southeast NM appearing to be the focus areas for thunderstorms during the evening. Storms look to ignite on the Sangre de Cristo mountains Thursday and track over far northeast NM late in the day/early evening. Dry southwest winds aloft dominate Friday and through the weekend as a trough of low pressure aloft remains stretched from SoCal northeastward into the Great Basin. However, a batch of high clouds looks to cross the region Thursday night through Friday with little impact. Northeast NM will be the featured area for any storms Friday through Monday as low level moisture sloshes in and out of that area on a daily basis. Southwest surface winds strengthen Sunday and Monday, although appear to remain generally below wind advisory criteria. Despite the drier airmass in place across the majority of the forecast area, high temperatures will continue to be several degrees below normal during the Thursday through Monday due to lower heights. Overnight lows will also be near to below normal for most locales. && .AVIATION... (18Z TAFS) Issued at 1137 AM MDT Tue Jun 6 2023 Scattered to numerous thunderstorms are expected today and tonight as abundant low layer moisture gets exploited by an approaching upper level disturbance. Storms early this afternoon will initiate along the higher terrain of western and central New Mexico. A north-south oriented band of storms is expected to develop and gather near the Continental Divide later this afternoon, and it will then track eastward into the Rio Grande valley early this evening before overtaking the central mountain chain later in the evening and eventually portions of the eastern plains late tonight into the early morning hours Wednesday. Heavy downpours, hail, gusty downburst winds and lower ceilings and visibilities will accompany stronger storms. Some low clouds will be possible early Wednesday morning with MVFR/IFR ceilings, mostly over rain-soaked areas. && .FIRE WEATHER... Issued at 305 AM MDT Tue Jun 6 2023 Scattered to numerous showers and thunderstorms are expected again today. Flash flooding on burn scars will be a concern. Starting Wednesday, dry air will punch into western NM, limiting convection in this area, though storms will persist across much of eastern NM. Storm coverage will continue to trend downward Thursday and stay relatively low through the weekend, though a boundary across northeast NM may continue to be a focus for thunderstorm development. RH values will also plummet, especially across central and western NM, where daytime values will be less than 15%. By Sunday, breezes could really start to pick up, with even more wind possible Monday. It's not out of the question that spotty critical fire weather conditions could return by early next week. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 84 51 79 45 / 60 60 20 5 Dulce........................... 75 44 72 38 / 60 80 50 20 Cuba............................ 76 46 73 43 / 60 80 50 10 Gallup.......................... 80 43 77 37 / 50 30 5 0 El Morro........................ 74 42 73 39 / 70 40 10 0 Grants.......................... 77 43 76 38 / 70 50 30 0 Quemado......................... 78 44 76 41 / 50 30 5 0 Magdalena....................... 76 50 76 48 / 60 70 20 5 Datil........................... 74 45 75 42 / 60 50 20 0 Reserve......................... 82 41 79 40 / 30 20 0 0 Glenwood........................ 86 48 82 50 / 40 20 0 0 Chama........................... 69 42 66 37 / 70 80 60 20 Los Alamos...................... 70 48 70 47 / 70 70 50 10 Pecos........................... 70 48 71 46 / 70 80 50 10 Cerro/Questa.................... 68 43 67 39 / 80 70 70 20 Red River....................... 63 38 62 37 / 80 60 70 20 Angel Fire...................... 64 37 63 33 / 80 60 70 20 Taos............................ 73 43 72 40 / 70 60 60 10 Mora............................ 66 44 67 42 / 80 70 70 20 Espanola........................ 79 51 79 45 / 70 70 40 10 Santa Fe........................ 73 50 73 48 / 60 70 50 10 Santa Fe Airport................ 77 49 77 47 / 60 60 40 5 Albuquerque Foothills........... 78 56 80 54 / 60 70 30 5 Albuquerque Heights............. 80 57 81 55 / 60 70 20 5 Albuquerque Valley.............. 84 54 83 49 / 60 70 20 5 Albuquerque West Mesa........... 82 56 81 54 / 60 70 20 5 Belen........................... 84 55 84 53 / 50 70 20 5 Bernalillo...................... 82 55 82 52 / 60 70 20 5 Bosque Farms.................... 84 53 84 51 / 60 60 20 5 Corrales........................ 83 55 82 53 / 60 70 20 5 Los Lunas....................... 84 54 84 52 / 60 60 20 5 Placitas........................ 78 54 80 52 / 60 70 30 5 Rio Rancho...................... 81 56 80 53 / 60 70 20 5 Socorro......................... 84 56 85 54 / 50 70 20 5 Sandia Park/Cedar Crest......... 72 49 72 47 / 60 70 30 5 Tijeras......................... 74 51 75 49 / 60 80 30 5 Edgewood........................ 73 49 74 47 / 60 70 40 5 Moriarty/Estancia............... 74 46 76 44 / 60 70 40 5 Clines Corners.................. 70 48 74 46 / 60 70 40 10 Mountainair..................... 75 49 76 47 / 60 70 30 5 Gran Quivira.................... 76 49 76 48 / 70 70 40 10 Carrizozo....................... 80 54 80 54 / 60 70 30 10 Ruidoso......................... 72 48 74 49 / 70 60 50 10 Capulin......................... 67 48 71 46 / 70 50 70 30 Raton........................... 73 48 73 46 / 60 60 60 20 Springer........................ 73 49 75 46 / 70 60 60 20 Las Vegas....................... 69 46 73 45 / 70 70 60 20 Clayton......................... 73 53 75 53 / 40 50 40 40 Roy............................. 70 51 73 48 / 60 60 50 20 Conchas......................... 78 56 82 52 / 40 60 40 30 Santa Rosa...................... 75 55 79 53 / 40 60 40 20 Tucumcari....................... 78 56 81 54 / 30 50 30 30 Clovis.......................... 77 57 80 55 / 20 40 30 40 Portales........................ 79 57 82 56 / 10 40 30 40 Fort Sumner..................... 80 57 83 55 / 20 50 40 30 Roswell......................... 85 61 88 59 / 10 40 40 20 Picacho......................... 78 55 82 53 / 50 50 60 20 Elk............................. 75 51 79 51 / 60 50 50 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flood Watch through this evening for NMZ211-214-215-226. && SHORT TERM...34 LONG TERM....99 AVIATION...52
In the hours before
Local storm report, Jun 6, 8:49 AM MDT, 4 hours 40 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
849 AM MDT Tue Jun 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM Flash Flood Sedillo 35.10N 106.30W
06/05/2023 Bernalillo NM NWS Employee
At least one foot of hail accumulation in
flooded areas. Via Sedillo washed over with
large rocks, mud, and debris in several
spots. Culverts and ditches completely
overflowed. Water marks indicated at least 6
inches of water flowed over Via Sedillo in
some spots.
&&
42Local storm report, Jun 6, 9:02 AM MDT, 4 hours 27 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
902 AM MDT Tue Jun 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM Tornado 2 SE Nara Visa 35.59N 103.08W
06/05/2023 Quay NM Trained Spotter
Landspout (non-mesocyclonic) tornado touched
down briefly southeast of Nara Visa, NM.
&&
BTSLocal storm report, Jun 6, 9:34 AM MDT, 3 hours 55 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
934 AM MDT Tue Jun 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM Flash Flood 2 W Manuelitas 35.80N 105.31W
06/05/2023 San Miguel NM Public
several inches of hail and water flowing
from nearby pasture across dirt road.
&&
42Local storm report, Jun 6, 9:50 AM MDT, 3 hours 39 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
950 AM MDT Tue Jun 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM Tstm Wnd Dmg 2 ESE Albuquerque 35.11N 106.60W
06/05/2023 Bernalillo NM Public
Several reports of thunderstorm outflow wind
damage in the Bel-Air neighborhood in NE
Albuquerque (near Monteclaire and Menaul
Blvd NE). Several large (3-6 inch diameter)
live tree limbs were broken and snapped. An
approximately 5 foot high cinder block wall
surrounding a residence was blown over. A
residence also sustained roof damage.
&&
BTSLocal storm report, Jun 6, 9:52 AM MDT, 3 hours 37 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
952 AM MDT Tue Jun 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM Tornado 1 NE Petroglyph Nationa 35.14N 106.73W
06/05/2023 Bernalillo NM Broadcast Media
A brief landspout tornado was spotted on the
mesa above Petroglyph National Monument. No
damage occurred. Exact time and location
were estimated. Report relayed via KRQE.
&&
42Local storm report, Jun 6, 12:44 PM MDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
1244 PM MDT Tue Jun 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM Flash Flood 1 WSW Santa Rosa 34.94N 104.69W
06/05/2023 Guadalupe NM Emergency Mngr
Flash flooding reported across Santa Rosa
via NM State EOC and County EM. Extent of
impacts and potential damages are unknown at
this time.
&&
42The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 6:00 PM MDT | Special Weather Statement | ABQ | Torrance | 30 min |
| Jun 5, 6:02 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 58 min |
| Jun 5, 6:17 PM MDT | Flash Flood Warning | ABQ | Mora, San Miguel, Taos | 4 hr |
| Jun 5, 6:31 PM MDT | Special Weather Statement | ABQ | Torrance | 29 min |
| Jun 5, 8:48 PM MDT | Flood Watch | ABQ | Colfax, Lincoln, Los Alamos, Mora, Rio Arriba, Sandoval and 3 more | 27 hr |
| Jun 5, 8:53 PM MDT | Flash Flood Warning | ABQ | Guadalupe | 2 hr |
| Jun 6, 12:54 PM MDT | Severe Thunderstorm Warning | ABQ | Catron | 36 min |
| Jun 6, 1:40 PM MDT | Flash Flood Warning | ABQ | Lincoln | 3 hr |
| Jun 6, 1:50 PM MDT | Special Weather Statement | ABQ | Catron | 40 min |
| Jun 6, 2:01 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora | 38 min |
| Jun 6, 2:01 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 44 min |
| Jun 6, 2:28 PM MDT | Special Weather Statement | ABQ | Lincoln | 32 min |
| Jun 6, 2:38 PM MDT | Flash Flood Warning | ABQ | Colfax, Mora | 2 hr |
| Jun 6, 2:48 PM MDT | Special Weather Statement | ABQ | 42 min | |
| Jun 6, 2:55 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, McKinley | 65 min |
| Jun 6, 3:04 PM MDT | Special Weather Statement | ABQ | Catron | 26 min |
| Jun 6, 3:08 PM MDT | Special Weather Statement | ABQ | Lincoln | 37 min |
| Jun 6, 3:13 PM MDT | Severe Thunderstorm Warning | ABQ | Catron | 47 min |
| Jun 6, 3:20 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 35 min |
| Jun 6, 3:30 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 39 min |
| Jun 6, 3:32 PM MDT | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Jun 6, 3:47 PM MDT | Special Weather Statement | ABQ | Cibola | 28 min |
| Jun 6, 3:53 PM MDT | Special Weather Statement | ABQ | 37 min | |
| Jun 6, 4:13 PM MDT | Special Weather Statement | ABQ | Mora | 32 min |
| Jun 6, 4:22 PM MDT | Special Weather Statement | ABQ | McKinley | 38 min |
| Jun 6, 4:27 PM MDT | Special Weather Statement | ABQ | McKinley | 33 min |
| Jun 6, 4:31 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 44 min |
| Jun 6, 4:34 PM MDT | Flash Flood Warning | ABQ | Mora, San Miguel | 4 hr |
| Jun 6, 4:46 PM MDT | Special Weather Statement | ABQ | 29 min | |
| Jun 6, 4:49 PM MDT | Special Weather Statement | ABQ | Valencia | 26 min |
| Jun 6, 5:03 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora | 117 min |
| Jun 6, 5:11 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 49 min |
| Jun 6, 5:13 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 47 min |
| Jun 6, 5:14 PM MDT | Areal Flood Advisory | ABQ | Chaves | 61 min |
| Jun 6, 5:23 PM MDT | Special Weather Statement | ABQ | San Juan | 37 min |
| Jun 6, 5:25 PM MDT | Flash Flood Warning | ABQ | Catron, Socorro | 3 hr |
| Jun 6, 5:34 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 41 min |
| Jun 6, 5:38 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Santa Fe | 3 hr |
| Jun 6, 5:43 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval | 2 hr |
| Jun 6, 5:56 PM MDT | Special Weather Statement | ABQ | Santa Fe | 34 min |
| Jun 6, 5:57 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 22 min |
Nearby
Flash Flood Warnings in New Mexico, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.